Alert archive / Nebraska / Flash Flood Warnings in 2010

Flash Flood Warning 17, NWS North Platte, NE

July 6, 2010Cherry County, Garden County, Grant County, Nebraska

NWS North Platte, NE issued this flash flood warning at Jul 6, 2010, 7:23 PM MDT for Cherry County, Garden County, Grant County, Nebraska. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2010, 7:23 PM MDT (01:23 UTC)
Expired
Jul 6, 2010, 10:02 PM MDT
In force
3 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
None

Counties Cherry County, NE, Garden County, NE, Grant County, NE

The radar

The North Platte radar (KLNX), 125 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2010-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 991 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2010-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
991 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1860 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

445 
WGUS53 KLBF 070123
FFWLBF
NEC031-069-075-070730-
/O.NEW.KLBF.FF.W.0017.100707T0123Z-100707T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
723 PM MDT TUE JUL 6 2010

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...
  SOUTHWESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  WESTERN GRANT COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 130 AM MDT WEDNESDAY

* AT 720 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR ESTIMATED RAINFALL OF 3 TO 5 INCHES WERE COMMON 
  THIS EVENING IN THE WARNED AREA. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ASHBY...BRITTON LAKE...CRESCENT LAKE NWR...DEER LAKE...DOMINICK
  LAKE...HYANNIS...JERRY LAKE...KINCAID LAKE...MOTHER LAKE AND SWEDE
  LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED 
AREA.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO 
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO 
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN 
WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4167 10257 4200 10210 4201 10201 4209 10202
      4217 10197 4217 10161 4173 10197 4173 10199
      4169 10200

$$

BUTTLER
1 follow-up statement
001 
WGUS73 KLBF 070402
FFSLBF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1002 PM MDT TUE JUL 6 2010

NEC031-069-075-070416-
/O.CAN.KLBF.FF.W.0017.000000T0000Z-100707T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARDEN NE-GRANT NE-CHERRY NE-
1002 PM MDT TUE JUL 6 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN
CHERRY...WESTERN GRANT AND NORTHERN GARDEN COUNTIES IS CANCELLED...

HEAVY RAIN WHICH PROMPTED THE FLASH FLOOD WARNING HAS ENDED ACROSS 
NORTHEASTERN GARDEN...WESTERN GRANT AND SOUTHWESTERN CHERRY COUNTY. 
LIGHT RAIN WILL BE POSSIBLE OVERNIGHT...HOWEVER...THE THREAT FOR 
FLOODING HAS ENDED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE.

&&

LAT...LON 4167 10257 4200 10210 4201 10201 4209 10202
      4217 10197 4217 10161 4173 10197 4173 10199
      4169 10200

$$

BUTTLER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 3:00 PM MDT, 4 hours 23 minutes earlier.

Area forecast discussion, Jul 6, 3:00 PM MDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
400 PM CDT TUE JUL 6 2010

.DISCUSSION...
SFC FRONTAL BOUNDARY HAS BECOME DEFINED ON VSBL SAT FROM NEAR
KILGORE IN NCTRL NEBR THROUGH BINGHAM IN FAR SERN SHERIDAN COUNTY
AND LISCO IN WRN GARDEN COUNTY. THE STRONGER SHEAR WILL FOCUS NEAR
AND BEHIND THE FRONT WHERE MOISTURE SHOULD POOL AND LEAD TO MODERATE
INSTABILITY AND A THREAT OF SEVERE WX IN THE FORM OF LARGER HAIL AND
GUSTY WINDS. ADDITIONAL CONCERN FOR HEAVY RAINFALL DETAILED IN
HYDROLOGY DISCUSSION BELOW.

SURFACE FRONT SHOULD BE FORCED JUST SOUTHEAST OF FORECAST AREA BY
18Z WEDNESDAY...ESPECIALLY IF CONVECTION IS STRONG ENOUGH. LIFT OVER
THIS FRONT SHOULD CONTINUE TO BRING SHOWERS AND THUNDERSTORMS TO CWA
ON WEDNESDAY WITH. MUCH COOLER AIR TODAY AT 19Z WITH CPR ONLY 52 AND
GCC 54. THIS COOL AIRMASS WILL DROP IN WITH THE SFC HIGH AND TEMPS
TRENDED DOWN TO THE 65 TO 70 RANGE UNDER CLOUDY SKIES.

UPPER TROF WILL SWING THROUGH WEDNESDAY NIGHT AND END THE PCPN
THREAT THROUGH END OF THE WEEK WITH THE NEXT THREAT FOR PCPN TO
BEGIN SATURDAY AFTN ACROSS THE NCTRL. NRN PLAINS UPPER TROUGH TO
EVENTUALLY BRING A COLD FRONT SOUTH SUNDAY NIGHT...WITH THE BEST
CHCS AT THAT TIME. SLIGHT CHC MONDAY AND MONDAY NIGHT WITH A DRY
TUESDAY (DAY 7). HIGHS TO RANGE IN THE MID TO UPPER 80S...POSSIBLY
REACHING THE LOWER 90S WEST BY NEXT TUESDAY.

&&

.HYDROLOGY...
HYDROLOGIC CONCERN WILL INCREASE TONIGHT INTO WEDNESDAY AS SLOW
MOVING COLD FRONT SAGS SOUTHEASTWARD. MOIST ATMOSPHERE INDICATED
WITH GOES DPI SHOWING INCREASING PRECIPITABLE WATER VALUES
INCREASING TO NEAR 1.25 INCHES IN NCTRL NEBR NEAR AND BEHIND SFC
FRONT. FORECAST PWS WILL INCREASE NEAR AND BEHIND THE FRONT INTO
TONIGHT. MODEL FORECASTS INDICATE HEAVY RAIN POTENTIAL TONIGHT WEST
OF VTN THROUGH MULLEN AND GRANT...WHICH MATCHES UP FAIRLY WELL WITH
EXCESSIVE RAINFALL AREA. BASED ON WEEKEND RAINFALL AMOUNTS OF 1 TO 2
INCHES ACROSS SERN PANHANDLE INTO SWRN NEBR...3 HR FFG VALUES ARE AS
LOW AS 1.5 INCHES FOR KEITH AND PERKINS COUNTY. AREAS ADJACENT
INCLUDING LINCOLN...CHASE...HAYES AND AND FRONTIER ARE EVEN
LOWER...ALTHOUGH GREATER HEAVY RAINFALL THREAT IS TO THE NORTHWEST.
WILL ISSUE A FLASH FLOOD WATCH TONIGHT THROUGH 18Z WED FOR
GARDEN...DEUEL...KEITH AND PERKINS COUNTY. STORMS SHOULD DEVELOP
INTO A COMPLEX INVOF FRONT AND MOVE NORTHEAST ALONG THE FRONT FROM
15 TO 20 KTS. THUS...TRAINING ECHOES LIKELY. MINOR TRIBUTARIES MAY
FLOOD AS WELL AREAS OF POOR DRAINAGE.

&&

.AVIATION...
A SLOW MOVING COLD FRONT WILL PROGRESS SOUTHEAST ACROSS THE AREA
TONIGHT...REACHING KVTN THIS EVENING...THEN KLBF OVERNIGHT. EXPECT
VFR CONDITIONS AND SOUTHERLY WIND AHEAD OF THE FRONT. ALONG THE
FRONT A BAND OF THUNDERSTORMS WILL DEVELOP...AND BRING MVFR AND
LOCALLY IFR CONDITIONS. BEHIND THE FRONT...NORTHERLY WINDS CAN BE
EXPECTED ALONG WITH MVFR CIGS AND SCT SHOWERS AND ISOLD THUNDER.
THIS ACTIVITY WILL LINGER INTO THE AFTERNOON ON WEDNESDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH IN EFFECT FROM
00Z WEDNESDAY UNTIL 18Z WEDNESDAY FOR NEZ022-056>058.

&&

DISCUSSION...ROBERG
HYDROLOGY...ROBERG
AVIATION...MASEK
Hazardous weather outlook, Jul 6, 2:02 PM MDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
302 PM CDT TUE JUL 6 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-072015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
302 PM CDT TUE JUL 6 2010 /202 PM MDT TUE JUL 6 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER WESTERN
NEBRASKA WEST OF A LINE FROM ONEILL TO BROKEN BOW...TO NORTH
PLATTE...TO IMPERIAL. A COLD FRONT WILL MOVE SOUTHEAST ACROSS
WESTERN AND NORTH CENTRAL NEBRASKA. THE MAIN THREAT WITH
THUNDERSTORMS THAT DEVELOP WILL BE LARGE HAIL AND DAMAGING
THUNDERSTORM WINDS...AN ISOLATED TORNADO IS POSSIBLE.

HEAVY RAIN IS POSSIBLE WITH THESE THUNDERSTORMS TONIGHT. AREAS OF
THE SOUTHEAST NEBRASKA PANHANDLE AND PORTIONS OF SOUTHWEST
NEBRASKA THAT HAD AN INCH TO TWO INCHES OF RAINFALL SUNDAY NIGHT
MAY BE PRONE TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE POTENTIAL FOR STORMS AND LOCALLY FLASH FLOODING CONTINUES
THROUGH THE DAYTIME HOURS ON WEDNESDAY. THUNDERSTORM RETURN TO
THE FORECAST ON SATURDAY AND SUNDAY AS A LOW PRESSURE SYSTEM
MOVES ONTO THE NORTHERN PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

In the hours before

Special weather statement, Jul 6, 6:02 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
702 PM CDT TUE JUL 6 2010

NEZ004-070100-
SHERIDAN NE-
602 PM MDT TUE JUL 6 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHERIDAN COUNTY UNTIL
700 PM MDT...

AT 556 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PINE RIDGE TO 20
MILES NORTHWEST OF ALLIANCE...AND MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  HAY SPRINGS...
  RUSHVILLE...
  GORDON...
  INTERSECTION OF HIGHWAY 87 AND CRAVEN CREEK ROAD...
  INTERSECTION OF BEAVER CREEK ROAD AND WHITE CLAY CREEK ROAD...
  INTERSECTION OF HIGHWAY 87 AND LARABEE ROAD...
  INTERSECTION OF HIGHWAY 87 AND ANTELOPE ROAD...
  WALGREN LAKE STATE RECREATION AREA...
  CLINTON...
  HIGHWAY 250 CROSSING THE NIOBRARA RIVER...
  HOOVER LAKE...
  SMITH LAKE STATE WILDLIFE MANAGEMENT AREA...
  INTERSECTION OF HIGHWAY 27 AND MILLS ROAD...
  HIGHWAY 87 MILE MARKER 70...
  HIGHWAY 87 MILE MARKER 30...
  HIGHWAY 87 MILE MARKER 60...
  HIGHWAY 27 MILE MARKER 230...
  HIGHWAY 250 MILE MARKER 30...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BUTTLER
Local storm report, Jul 6, 6:11 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
711 PM CDT TUE JUL 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             4 SW WOOD LAKE          42.60N 100.29W
07/06/2010  E0.25 INCH       CHERRY             NE   PUBLIC

&&

CJS
Special weather statement, Jul 6, 6:16 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
716 PM CDT TUE JUL 6 2010

NEZ022>024-035-094-070115-
ARTHUR NE-GARDEN NE-GRANT NE-HOOKER NE-WESTERN CHERRY NE-
616 PM MDT TUE JUL 6 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHERRY...GRANT...
NORTHWESTERN HOOKER...NORTHEASTERN GARDEN AND NORTHWESTERN ARTHUR
COUNTIES UNTIL 715 PM MDT...

AT 615 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ASHBY TO DEER
LAKE...AND MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SWEDE LAKE...
  HYANNIS...
  BOURQUIM HILL...
  WHITMAN...
  PRATT LAKE...
  SPRING VALLEY LAKE...
  JENSEN LAKE...
  CARR LAKE...
  SAND PUDDIN LAKE...
  GREEN LAKE...
  HIGHWAY 61 MILE MARKER 150...
  HIGHWAY 61 MILE MARKER 140...
  HIGHWAY 2 MILE MARKER 170...
  HIGHWAY 61 MILE MARKER 130...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS
DITCHES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BUTTLER
Local storm report, Jul 6, 6:29 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
729 PM CDT TUE JUL 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             5 NW JOHNSTOWN          42.62N 100.12W
07/06/2010  E1.00 INCH       BROWN              NE   PUBLIC

            MOST OF THE HAIL WAS NICKEL SIZE...BUT A FEW STONES WERE
            THE SIZE OF QUARTERS.

&&

CJS
Local storm report, Jul 6, 6:54 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
754 PM CDT TUE JUL 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             6 ENE LISCO             41.53N 102.51W
07/06/2010  E0.88 INCH       GARDEN             NE   PUBLIC

&&

CJS
Local storm report, Jul 6, 7:05 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
805 PM CDT TUE JUL 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             8 NW OSHKOSH            41.49N 102.45W
07/06/2010  E1.25 INCH       GARDEN             NE   PUBLIC

            MOST HAIL WAS ONE HALF INCH IN DIAMETER OR SMALLER...BUT
            A FEW STONES WERE APPROXIMATELY THE SIZE OF HALF DOLLARS.
            ACCOMPANIED BY WIND GUSTS ESTIMATED AT 40 TO 50 MPH THAT
            BROKE TREE BRANCHES.

&&

CJS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 6:12 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden63 min
Jul 6, 6:34 PM MDTSevere Thunderstorm WarningLBFGarden56 min
Jul 6, 6:51 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden39 min
Jul 6, 7:41 PM MDTSevere Thunderstorm WarningLBFCherry64 min
Jul 6, 9:45 PM MDTFlash Flood WarningLBFDeuel6 hr
Jul 7, 3:11 AM MDTFlash Flood WarningLBFDeuel5 hr
Jul 7, 7:53 AM MDTAreal Flood AdvisoryLBFDeuel5 hr
Jul 7, 12:31 PM MDTAreal Flood WarningLBFDeuel30 hr

Nearby

Flash Flood Warnings in Nebraska, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.